# SDR IXXA20170320178

- Difficulty date: February 16, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N739AX
- Make and model: Boeing 767232
- Aircraft serial: 22216
- Aircraft time: 90,241 hours, 43,067 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE STRUT CORRODED AT WS 1030. REMOVED AND REPLACED  RIB AND DOUBLER IAW SRM 57-41-09. CORROSION FOUND TO BE OUT OF LIMITS.
